# SDR QXEA2009093000731

- Difficulty date: September 26, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,696 hours, 15,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FUSELAGE STA 677 AT SEAT TRACK.  BLENDED AREA. REMOVED MATERIAL WITHIN LIMITS. TREATED AREA.
